# SDR 2002FA0001231

- Difficulty date: October 25, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft serial: 7046
- Aircraft time: 3,525 hours, 4,494 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Chafed
- Location: Door Seal
- Part time: 3,525 hours, 4,494 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CLOSED MAIN CABIN DOOR.  UPON LOCKING DOOR CREW HEARD HISSING NOISE FROM DOOR AND DOOR SEAL WOULD NOT INFLATE.  INSPECTION BY MAINTENANCE DISCOVERED LINE HAD BEEN CHAFED THROUGH BY A FLIGHT CONTROL CABLE.  LINE IS FOR MAIN ENTRANCE DOOR SEAL INFLATION.  HOWEVER OPENING AND CLOSING OF DOOR STILL PUSHES THE LINE IN AND OUT ALLOWING IT TO CHAFED. THIS AREA IS INSPECTED EVERY PHASE 5 WHICH IS 1200 HOURS OR 36 MONTHS WHICH EVER OCCURS FIRST.  SUGGEST THIS AREA BE INSPECTED DURING ONE THE PHASE ONE THROUGH FOURS.
